# SDR 98ZZZX4244

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N88LT
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0835
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 0851000100
- Condition: Broken
- Location: Mlg Door
- Part time: 2,663 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, OUTBOARD, MAIN GEAR DOOR HINGE HALF (ATTACHED TO WING) HAD ONE SECTION BROKEN OFF.  REPLACED HINGE HALF.  THIS APPLIES TO BOTH WINGS.
